| Model Number |
3288 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patients lead displayed high impedance.As a result, surgical intervention was undertaken wherein the lead was explanted and replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.During processing of this complaint, attempts were made to obtain complete device and event information.